Volume 15, Issue 1, March 2008, Pages 87 - 103
10-Commutators, 13-commutators and odd derivations
Received 24 August 2007, Accepted 15 October 2007, Available Online 1 March 2008.
- 10.2991/jnmp.2008.15.1.7How to use a DOI?
- © 2008, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Askar Dzhumadil'daev PY - 2008 DA - 2008/03/01 TI - 10-Commutators, 13-commutators and odd derivations JO - Journal of Nonlinear Mathematical Physics SP - 87 EP - 103 VL - 15 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2008.15.1.7 DO - 10.2991/jnmp.2008.15.1.7 ID - Dzhumadil'daev2008 ER -